# SDR DXTA2021062844280

- Difficulty date: June 26, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N631QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0180
- Aircraft time: 2,231 hours, 1,494 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: CBS281
- Part serial: 006414
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS BATTERY: EMERGENCY LIGHTS WILL NOT COME ON WHEN EMER BATTERY SWITCH IS PLACED IN THE ARM POSITION. SHIPS BATTERIES ARE CONNECTED. COCKPIT POWER IS OFF.   EMER LIGHTS DO COME ON WHEN THE EMER LIGHT SWITCH IS PLACED IN THE ON POSITION.    PRELIMINARY INSPECTION VERIFY DISCREPANCY. TROUBLE SHOT ISSUE TO #1 EMERGENCY BATTERY LOW VOLTAGE GAINED ACCESS TO #1 BATTERY VC019 REMOVED AND REPLACED #1 BATTERY IAW CE680A 33-50-06 PERFORMED A SATISFACTORY OPS CHECK OF THE EMERGENCY LIGHT IAW CE680A AMM 33-50-00 RESTORED AIRCRAFT TO ORGINAL CONFIGURATION.
